MathSciNet Relay Station
MathSciNet bibliographic data
MR1285529 (95f:14068) 14J20 (14J60)
Gieseker, David; Li, Jun Irreducibility of moduli of rank-$2$ vector bundles on algebraic surfaces. J. Differential Geom. 40 (1994), no. 1, 23–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement